# SDR EEJ2001F00000

- Difficulty date: August 1, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N1145A
- Make and model: Piper PA-31-350
- Aircraft serial: 318052053
- Engine: Lyc TIO540*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Brace
- Part number: 4033600
- Condition: Fractured
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DRAG BRACE FRACTURED UPON NOSE GEAR EXTENSION, CAUSING THE NOSE WHEEL TO NOT FULLY EXTEND.  UPON LANDING THE AIRCRAFT SUFFERED A NOSE GEAR COLLAPSE.  CAUSE OF FRACTURE, UNKNOWN.
